| Model Number |
42866 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a valve used during a procedure.It was reported that the product was damaged.It was noted that there was a valve assembly failure.There was no reported delay to the procedure.There was no reported impact to the patient.
Additional Manufacturer Narrative
This event took place in (b)(6).No products have been returned to medtronic for analysis.(b)(4) are applicable.If information is provided in the future, a supplemental report will be issued.